# SDR 08FDEA01780

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB703625
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 483 GL HAS 1 FASTENER HOLE WALLOWED OUT.  ANNEALED TITANIUM IAW E.A. 8-5480-116981. FORMED & FABBED IAW DWG AUB 7036.   REMOVED & INSTALLED DRAIN TUBE IAW E.A. 8-5480-116981. INSTALLED IAW SRM 51-35-01.     LOCATED & DRILLED HOLES IAW SRM 51-31-01. INSTALLED IAW SRM 51-31-01.
